# SDR KBM2006F00219

- Difficulty date: June 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37118101
- Condition: Grooved
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOVE PIPE, UNIT GROOVED, REMOVED AND REPLACED.  (K)
